# SDR MASA2010122701549

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 19,760 hours, 13,436 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 50136421
- Part serial: JAN061282
- Condition: Overheated
- Location: Mlg
- Part time: 3,269 hours, 2,385 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE EICAS BTMS SHOWS 9.  MX REPLACED BRAKE ASSY, OPS AND TAXI TEST GOOD.
